# SDR REXA2014042400399

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 28,282 hours, 25,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S  FLASHLIGHT BATTERY DEAD FROM MM 02.  R & R FIRST OFFICER`S FLASHLIGHT BATTERY IAW AMM 25-60-00, REMOVED FROM MM02.
